[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: HYPOS and seizures WASRe: [IPk] Constant highs



No, because it's an injection into a vein, the GP has to give it at the time
of the hypo. It is one of few emergencies I think GP's should be equipped
and ready to attend at a moment's notice for. It used to be deliveries, now
it's hypos!

Tony
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Thursday, June 20, 2002 8:32 PM
Subject: Re: HYPOS and seizures WASRe: [IPk] Constant highs


> Hello Tony
>
> I think that's a great story and you have also included some hopes for
> concerns I had.  What do you mean, intravenous glucose is available from
GP?
> Do you mean that parents can give this to their children or do you mean
the
> GP can set it up?
>
> Barbara
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml